Electron. J. Diff. Equ., Vol. 2010(2010), No. 88, pp. 1-8.

A nonlinear neutral periodic differential equation

Eric R. Kaufmann

In this article we consider the existence, uniqueness and positivity of a first order non-linear periodic differential equation. The main tool employed is the Krasnosel'skii's fixed point theorem for the sum of a completely continuous operator and a contraction.

Submitted March 22, 2010. Published June 25, 2010.
Math Subject Classifications: 34A37, 34A12, 39A05.
Key Words: Fixed point theory; nonlinear dynamic equation; periodic.

Show me the PDF file (199 KB), TEX file, and other files for this article.

Eric R. Kaufmann
Department of Mathematics & Statistics
University of Arkansas at Little Rock
Little Rock, AR 72204, USA
email: erkaufmann@ualr.edu

Return to the EJDE web page